MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 60/6

QUICK-SET®; QUICK-SET 60/6
Lot Number 5122421
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the tubing on insulin delivery infusion set detached from the set where insulin was infused into the body.Reportedly, this caused a failure of insulin to be infused into the patient's body which resulted in an elevated blood glucose level.Fortunately, the patient's continuous glucose monitor alerted to it and allowed the patient to evaluate it and correct it with an injection.Moreover, a new set tubing was installed, and blood glucose control was successfully implemented.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 60/6
MDR Report Key8494837
Report Number3003442380-2019-00992
Device Sequence Number1780853
Product Code FPA
UDI-Device Identifier05705244006270
UDI-Public05705244006270
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2018
Device Lot Number5122421
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1